Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Convergence on segments and convexity theorems

  • 15 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    G. Hardy, Divergent Series [Russian translation], IL, Moscow (1951).

  2. 2.

    S. A. Baron, Introduction to the Theory of Summation of Series [in Russian], Valgus, Tallinn (1977).

  3. 3.

    E. Reimers, “Convergence on segments and multiplication of summable series,” Uchen. Zap. Tart. Univ.,102, 73–81 (1961).

  4. 4.

    W. Jurkat and A. Peyerimhoff, “Mittelwertsätze bei Matrix und Integral Transformation,” Math. Z.,55, 91–108 (1951).

  5. 5.

    N. A. Davydov, “Tauberian type theorems for iterations of methods of weighted arithmetic means,” Ukr. Mat. Zh.,29, No. 3, 298–305 (1977).

  6. 6.

    G. A. Mikhalin, Littlewood type theorems for (H, pn, α) and (C, pn, α) methods of summation,” in: Approximate Methods of Mathematical Analysis [in Russian], Kiev. Ped. Inst., Kiev (1977), pp. 73–81.

  7. 7.

    N. N. Bilotskii, “Convergence on segments and Tauberian type theorems,” in: Approximate Methods of Mathematical Analysis [in Russian], Kiev. Fed. Inst., Kiev (1978), pp. 3–11.

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 41, No. 10, pp. 1407–1411, October, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bilotskii, N.N. Convergence on segments and convexity theorems. Ukr Math J 41, 1212–1215 (1989).

Download citation


  • Convexity Theorem